# SDR UPS99828813

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT WING L/E UPPER SKIN, JUST I/B OF THE I/B SLOT IS CRACKED, APPROX STA FS 209.  STOP DRILLED CRACK AND REPAIRED IAW EO DC8-5720-7767-A.
